MAUDE Adverse Event Report: AAP IMPLANTATE AG LOQTEQ® CORTICAL SCREW 4.5; LOQTEQ® CORTICAL SCREW 4.5, S. HEAD, T25

AAP IMPLANTATE AG LOQTEQ® CORTICAL SCREW 4.5; LOQTEQ® CORTICAL SCREW 4.5, S. HEAD, T25
Model Number SK 4526-XX-2
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A breakage of a cortical screw 4.5 occured during a hto-plate explantation.The implant was completely removed.
 
Event or Problem Description
Breakage of a cortical screw d4.5 occured during explantation of a hto-plate.

Brand Name
LOQTEQ® CORTICAL SCREW 4.5
Common Device Name
LOQTEQ® CORTICAL SCREW 4.5, S. HEAD, T25
Manufacturer (Section D)
AAP IMPLANTATE AG
lorenzweg 5
berlin, berlin 12099
GM  12099
MDR Report Key6639452
Report Number8043862-2017-00004
Device Sequence Number11033392
Product Code HWC
UDI-Device Identifier04042409213946
UDI-Public04042409213946
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K113602
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK 4526-XX-2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1